Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Certain inequalities for concave functions and concave sequences

  • 31 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    D. C. Barnes, “Some complements of Hölder's inequality,” J. Math. Anal. Appl.,26, 82–87 (1969).

  2. 2.

    D. S. Mitrinović (in cooperation with P. M. Vasić), Analytic Inequalities, Springer-Verlag, New York (1970).

  3. 3.

    J. Favard, “Sur les valeurs moyennes,” Bull. Sci. Math. (2),57, 54–64 (1933).

  4. 4.

    L. Berwald, “Verallgemeinerung eines Mittelwertsatzes von J. Favard für positive konkave Funktionen,” Acta Math.,79, 17–37 (1947).

  5. 5.

    R. T. Rakhmail, “Refinements and converses of some inequalities for convex and concave sequences,” Ukr. Mat. Zh.,30, No. 6, 840–845 (1978).

  6. 6.

    P. M. Vasić and J. E. Pečarić, “Notes on some inequalities for convex sets and for k-convex functions,” Mat. Vesnik (in print).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 33, No. 5, pp. 660–664, September–October, 1981.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Vasić, P.M., Pečarić, J.E. Certain inequalities for concave functions and concave sequences. Ukr Math J 33, 505–507 (1981). https://doi.org/10.1007/BF01085887

Download citation

Keywords

  • Concave Function
  • Concave Sequence